# SDR CALA0400537

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,493 hours, 5,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE FROM LEFT 500 TO 500I AND HAS A HOLE IN LEFT FORWARD CARGO.  INSTALLED FARBRICATED ZEE CHANNEL PER SRM 51-40-02 AND 53-00-53.
